Minimal factorizations of rational matrix functions in terms of polynomial models

T. Shamir, P. A. Fuhrmann

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The problem of minimal factorization of rational bicausal matrices is considered, using polynomial models. The factors are given explicity in terms of polynomial matrices.

Original languageEnglish
Pages (from-to)67-91
Number of pages25
JournalLinear Algebra and Its Applications
Volume68
Issue numberC
DOIs
StatePublished - 1 Jan 1985

Fingerprint

Dive into the research topics of 'Minimal factorizations of rational matrix functions in terms of polynomial models'. Together they form a unique fingerprint.

Cite this